Luan, X.Liu, F.Shi, P.2014-12-142014-12-142011International Journal of Systems Science, 2011; 42(7):1197-12050020-77211464-5319http://hdl.handle.net/2440/88112This article proposes a new design approach for robust finite-time H1 control of a class of Markov jump systems with partially known information on the transition jump rates. The system under consideration involves norm-bounded parameter uncertainties and external disturbance. The problems of robust finite-time boundedness and finite-time stabilisation of the underlying systems are considered. Then, a H1 state feedback controller is designed. Sufficient conditions that consider only the known bounds on the transition jump rates are developed in the form of linear matrix inequalities. A numerical example is included to show the usefulness of the theoretic results obtained.en© 2011 Taylor & FrancisMarkov jump systems; unknown jump rates; finite-time boundedness; finite-time stabilisation; H∞ controlRobust finite-time control for a class of extended stochastic switching systemsJournal article002012823510.1080/002077209034288980002918578000142-s2.0-7995957324619590Shi, P. [0000-0001-6295-0405] [0000-0001-8218-586X] [0000-0002-0864-552X] [0000-0002-1358-2367] [0000-0002-5312-5435]